# SDR SWAA2022031031519

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 146A750227
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT;STA 747+2-14; LBL 21; WL 156 ZEE ANGLE IS CORRODED. / REMOVED AND EVALAUTED CORROSION ORIGINAL THICKNESS .040' LOSS OF .015' WITH .025' REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; REMOVED AND REPLACED Z ANGLE STA 77-727E+12 LBL121 PER SRM 53-00-53-2R-5 AND DWG 146A7500 REV- P/N 146A7502-27
